# SDR CALA2023041001087

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 61,450 hours, 26,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 18345H7451
- Condition: Failed
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD SHATTERED.LOOKS LIKE OUTER PANE. REMOVED AND REPLACED WHC 2 (2DG2). OPS TEST GOOD. NO / FAULTS NOTED AT THIS TIME. REMOVED AND REPLACED R1 WINDOW OPS CHECK GOOD.
